English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Ringel-Hall Lie algebra of a spherical object

MPS-Authors
/persons/resource/persons236476

Yang,  Dong
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

fu_ringel_oa_2012.pdf
(Any fulltext), 314KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Fu, C., & Yang, D. (2012). The Ringel-Hall Lie algebra of a spherical object. Journal of the London Mathematical Society, 85(2), 511-533. doi:10.1112/jlms/jdr064.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1E39-C
Abstract
There is no abstract available